# SDR DALA2015030601955

- Difficulty date: March 1, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 48,815 hours, 26,158 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LANYARD FRAYED.  R & R LANYARD.
